Hi, please get creatinine repeated after 2weeks and he should take plenty of fluids. Normal range is till 1.2, it is slightly high hence should be worked up. Does he have history of diabetes or hypertension?
For now nothing to be worried about until repeat result shows more than 1.6 level. For more information visit http://www.medicinenet.com/creatinine_blood_test/article.htm
He doesn't have any history of hypertension or diabetes but he do have Hypothroidism for which he is taking thyrocin but till three weeks back he was taking Atorvastatin as sugeested by doctor to control cholestrol level.
My creatine runs on the average 2.5, and has for about 6 years. It can be rather scary, but once you are on the right track with your doctors, things will calm down. Just make sure you listen to them, and do everything that they tell you, because once your creatinine goes over into the 3's there's not much they can do to bring it down other than dialysis. Ask your doctors about what role animal protein serves in your case, as I went to the mayo clinic in jacksonville and they put me on a low protein(no more than 4 ounces a day) of meat in an effort to preserve my kidney function. Hope this helps...I can be emailed at ***@****
personally I dont like the sound of it. I am 50 and have chronic kidney disease, confirmed with ultrasounds and many kidney function tests. My creatinine, before the onset, sat at around 95, egfr 79 to 85. There has been a steady but rapid fall in egfr and rise in creatinine, over only 9 months. My last result for creatinine was identical to yours, 1.6 and my egfr has now dropped to the low 30s to 40 tends to fluctuate. showing the higher creatinine the more my kidney function has decreased. consistently high creatinine is a sign of kidney disease. I am in stage 3 but bordering now on stage 4. yiou need to take this seriously and have it rechecked a few more times. I am now under a nephrologist, May I ask your age? you should request a kindey function test to be safe.
My father is diabetic (Type2). In Feb 2012 his creatine showed a reading of 0.93. He was advised a new vitamin (Maxum) since he was feeling weak and high on Cholesterol as well. Earlier he was not taking any vitamin medicines. In May 2012, his creating level has shot upto 1.63. Does it mean that within 2 months his kidney function has become worse. He is 65 yrs old. Or could it be because of the Maxum vitamin tablets. He is not reporting any abnormal body function though. Should I give me more fluids (water) and ask him to take a test after 2 weeks to see if his creatinine level has gone down. Is there any way that this creatine level can be brought down. Will appreciate your reply since we are from a very remote place with no access to a nephrologist.
hi sir i m baber frm kashmir i was kidney transplant done 4 month ago now my test result is S/C 1.56 B/U 21 TAC LEVAL 6.98 HB 14.6 TLC 6600 how to down a sc bcoz 1.56 is toooo much high plz sugestion me thank u
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.